# SDR CA060124005

- Difficulty date: January 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Amblp A150
- Engine: Rotax ROTAX912F3
- System (JASC): 7160 · Engine Air Intake System
- Part: Arm
- Condition: Cracked
- Location: Airbox
- Part time: 1,490 hours
- Component: Airbox, Rotax
- Component part number: 867756
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE RECIEVED FOR OVERHAUL WITH AIRBOX INSTALLED. THE CARB DRIP TRAYS ARE CONNECTED TO THE AIRBOX BY A SUPPORT ARM WITH TWO SCREWS HOLDING THE TRAYS ONTO THE SUPPORT ARM. THE DRIP TRAY SUPPORT ARM WAS FOUND CRACKED AT THE HOLES FOR THE SCREWS. (TC  20060124005)
